# SDR CA020408002

- Difficulty date: March 19, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 13,018 hours
- Engine: Pwa PT6T3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Seal
- Condition: Leaking
- Location: Fuel Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) MANUAL FCU LEAKS AT CONTROL SHAFT SEAL, INTERCONNECT SIDE.
